# SDR MALA040182

- Difficulty date: February 2, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 15,142 hours, 16,755 cycles
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 005WS00
- Part serial: 1616
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT ESS BUSS LIGHT ON AND THE RT AC GENERATOR CAUTION LIGHT ON.  AIR RETURN TO MSP.  REMOVED ESS BUSS CAUTION LIGHT ON (EQUIP OFF THIS BUSS SEEMS TO BE WORKING.)  REPLACED WEU.
